Some approximation results for (p, q)-lupaş-schurer operators

Kanat K., Sofyalıoğlu M.

Filomat, vol.32, no.1, pp.217-229, 2018 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1801217k
  • Journal Name: Filomat
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.217-229
  • Keywords: (P,Q)-integers, Functions of Lipschitz class, Korovkin type approximation theorem, Lupaş operators, Modulus of continuity, Peetre’s K-functionals
  • Ankara Haci Bayram Veli University Affiliated: No


© 2018, University of Nis. All rights reserved.In this paper, we introduce Lupaş-Schurer operators based on (p, q)-integers. Then, we deal with the approximation properties for (p, q)-Lupaş-Schurer operators based on Korovkin type approximation theorem. Moreover, we compute rate of convergence by using modulus of continuity, with the help of functions of Lipschitz class and Peetre’s K-functionals.